# SDR DALA1143077005

- Difficulty date: July 7, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 49,914 hours, 6,550 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 5C WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RE-CONNECTED THE HARNESS AND OPERATION RETURNED TO NORMAL.
